MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9433
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for additional lot number is as follows: medical device lot #: 22119051.Medical device expiration date: 07-nov-2025.Device manufacture date: 07-nov-2022.Medical device lot #: 22099088.Medical device expiration date: 05-sep-2025.Device manufacture date: 05-sep-2022.
 
Event or Problem Description
It was reported that the bd maxguard administration set with needleless y-site(s) experienced tubing coming apart.The following information was provided by the initial reporter: issue: multiple reports of tubing coming apart at port/drip chamber.Two lots have been identified with the issue and have been seen at multiple facilities.So far we have confirmed reports at (b)(6) hospital and (b)(6).Event date: (b)(6) 2023.Ih #: (b)(4).Mfg #: mx9433.Description: set admin iv 130in 15 drop.Sample available : y (if sample is available and would like it sent for your evaluation, please reply all and attach a return shipping label via email) lot #: 22119051 and 22099088.
 
Additional Manufacturer Narrative
The following fields have been updated due to additional information: d.9.Device available for eval?: yes d.9.Returned to manufacturer on: 13-mar-2023 h.6.Investigation summary: the customer reported separations and returned one used sample.The sample was separated at the inlet of the 1st smart site, and the complaint is verified.Microscope analysis found there to be insufficient solvent applied at the connection.Root cause has been traced to manufacturing issue with solvent application process.The issue is part of a funded project to mitigate the risk of this recurring.Device history record review for model mx9433 lot number 22099088 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 06sep2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Device history record review for model mx9433 lot number 22119051 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 10nov2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd maxguard administration set with needleless y-site(s) experienced tubing coming apart.The following information was provided by the initial reporter: issue: multiple reports of tubing coming apart at port/drip chamber.Two lots have been identified with the issue and have been seen at multiple facilities.So far we have confirmed reports at park city hospital and st.George.Event date: 2/8/2023 ih #: 32011614 mfg #: mx9433 description: set admin iv 130in 15drop sample available : y (if sample is available and would like it sent for your evaluation, please reply all and attach a return shipping label via email) lot #: 22119051 and 22099088.

Brand Name
BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16527245
Report Number9616066-2023-00369
Device Sequence Number16799346
Product Code FPA
UDI-Device Identifier10885403237782
UDI-Public(01)10885403237782
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9433
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date03/12/2023
Supplement Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown